MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10027
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a cori assisted tka surgery, the real intelligence tablet would only display 3 color tabs: red, green and blue show.The tablet was inactive and not responding to the touch elements and the large 24inch touch screen still worked but kept cutting out after 30 seconds intervals through out the procedure.To troubleshoot, it was ensured direct push insertion of the terminal contacts of the plug into the cori console, the cables were straight and not twisted or kinked during storage and in surgery and the cut out still persists.The procedure was completed, with a significant delay, with the main monitor and the nurse adjusting the plan to the surgeon desires.The patient was not harmed beyond the reported problem.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tablet, rob10027, sn (b)(6), intended for use in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.The tablet was connected to a cori console, however only 3 color tabs would display (red, green and blue, stating: enter sleeping mode).The tablet was inactive, would not respond to touch and the led indicator flashed continuously until the notification reappeared.The console and tablet indicator weren't green, indicating the tablet was turned off.Once the power control keys in the back of the tablet were enabled, the console indicators flashed and the tablet powered on and continued operating as designed.The most likely cause of this event is a manufacturing issue, not performing task of disabling control keys affecting the operation of the tablet.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of this case.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TABLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 
5123913905
MDR Report Key14946235
Report Number3010266064-2022-00517
Device Sequence Number6231015
Product Code OLO
UDI-Device Identifier00885556757451
UDI-Public00885556757451
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10027
Device Catalogue NumberROB10027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer09/05/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB10024 / REAL INTELLIGENCE CORI
Patient SexUnknown